RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2011, том 16, выпуск 1-2, страницы 17–23 (Mi rcd423)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

KAM à la R

Jürgen Pöschel

Institut für Analysis, Dynamik und Optimierung, Universität Stuttgart, Pfaffenwaldring 57, D-70569 Stuttgart

Аннотация: Recently Rüssmann proposed a new variant of kam-theory based on a slowly converging iteration scheme. It is the purpose of this note to make this scheme accessible in an even simpler setting, namely for analytic perturbations of constant vector fields on a torus. As a side effect the result may be the shortest complete kam proof for perturbations of integrable vector fields available so far.

Ключевые слова: KAM theory, invariant tori, small divisors, weighted norms

DOI: https://doi.org/10.1134/S1560354710520060


Реферативные базы данных:

Тип публикации: Статья
MSC: 37J40, 70H08, 70K43
Поступила в редакцию: 28.12.2009
Принята в печать:23.07.2010
Язык публикации: английский

Образец цитирования: Jürgen Pöschel, “KAM à la R”, Regul. Chaotic Dyn., 16:1-2 (2011), 17–23

Цитирование в формате AMSBIB
\RBibitem{Pos11}
\by J\"urgen P\"oschel
\paper KAM à la R
\jour Regul. Chaotic Dyn.
\yr 2011
\vol 16
\issue 1-2
\pages 17--23
\mathnet{http://mi.mathnet.ru/rcd423}
\crossref{https://doi.org/10.1134/S1560354710520060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2774375}
\zmath{https://zbmath.org/?q=an:1219.37044}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd423
  • http://mi.mathnet.ru/rus/rcd/v16/i1/p17

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Si W., Si J., “Response Solutions and Quasi-Periodic Degenerate Bifurcations For Quasi-Periodically Forced Systems”, Nonlinearity, 31:6 (2018), 2361–2418  crossref  mathscinet  zmath  isi  scopus
    2. Zhang D., Xu J., Xu X., “Reducibility of Three Dimensional Skew Symmetric System With Liouvillean Basic Frequencies”, Discret. Contin. Dyn. Syst., 38:6 (2018), 2851–2877  crossref  mathscinet  zmath  isi  scopus
    3. Zhang D., Xu J., Wang X., “A New Kam Iteration With Nearly Infinitely Small Steps in Reversible Systems of Polynomial Character”, Qual. Theor. Dyn. Syst., 17:1 (2018), 271–289  crossref  mathscinet  zmath  isi  scopus
    4. Si W., Si J., “Elliptic-Type Degenerate Invariant Tori For Quasi-Periodically Forced Four-Dimensional Non-Conservative Systems”, J. Math. Anal. Appl., 460:1 (2018), 164–202  crossref  mathscinet  zmath  isi  scopus
    5. Si W., Si J., “Linearization of a Quasi-Periodically Forced Flow on ?(M) Under Brjuno-Russmann Non-Resonant Condition”, Appl. Anal., 97:12 (2018), 2001–2024  crossref  mathscinet  zmath  isi  scopus
    6. Zhang D. Xu X., “On the Linearization of Vector Fields on a Torus With Prescribed Frequency”, Topol. Methods Nonlinear Anal., 54:2 (2019), 649–663  crossref  zmath  isi  scopus
    7. Massetti J.E., “Normal Forms For Perturbations of Systems Possessing a Diophantine Invariant Torus”, Ergod. Theory Dyn. Syst., 39:8 (2019), 2176–2222  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:89
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020